# SDR 97UAL900056

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980UA
- Make and model: Boeing 737291
- Aircraft serial: 21545
- Engine: Pwa JT8D9A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin
- Component: Hamilton Sta, 763810
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT USING AUTO AND STANDBY MODE USING ENG PNEUMATICS AND BOTH PACKS.  FWD OUTFLOW CLOSED LIGHT AND AUTO FAILED LIGHT WAS ON.  *S/D*  CABIN PRESSURE CONTROLLER FAILED.  REPLACED CONTROLLER AND CABIN PRESSURE SELECTOR PANEL, OPS CHECK GOOD.
